# SDR SWAA2024122374442

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTION RIB ATTACH BRACKET IS CRACKED<[01] REMOVED DAMAGED BRACKET PER SRM 51-40-02.;[02] REMOVED AND REPLACED DEFLECTION RIB ATTACH CLIP PER SRM 51-40-02.;[03] 2. THOMAS BAUER (TECHNICIAN); 07-DEC-2024 21:25 UTC REMOVED AND REPLACED DEFLECTION RIB ATTACH CLIP PER SRM 51-40-02
